MathSciNet Relay Station
MathSciNet bibliographic data
MR508917 (80j:58061) 58F99 (35B32 47H15 58C27 58E07)
Golubitsky, M.; Schaeffer, D. A theory for imperfect bifurcation via singularity theory. Comm. Pure Appl. Math. 32 (1979), no. 1, 21–98.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement